# SDR 2002UALA00076

- Difficulty date: January 6, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 11,576 hours, 3,989 cycles
- Engine: Pwa PW4052
- Engine time: 40,981 hours, 5,228 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004094
- Part serial: 40000917
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON FERRY FLIGHT ON 1/6/02 AND ON ETOPS VERIFICATION FLIGHT ON 1/5/02 RETURNED TO FIELD DUE TO RIGHT ENGINE CONTROL EICAS MSG:  EEC CHANEL B LOST POWER FAULT.  SUPPLEMENTAL DATA UPDATE:  EEC POWER SUPPLY FAULT. REPLACED PERMANENT MAGNET ALTERNATOR AND ELECTRONIC ENGINE CONTROL (EEC) EEC WILL BE SENT TO HAMILTON SUNDSTRAND FOR OVERHAUL.
